Provas Ez Tablets | Cold | Flu
Provas Ez Tablets
Provas Ez tablets offer treatment for common cold symptoms and the flu. It is not a sedative formulation. Tablets provide relief from Major Cold and flu symptoms. It is a non- drowsy formulation for day time relief when used as directed.
Use it for the temporary relief of the following symptoms of cold and flu: headache, runny or blocked nose, sore throat, dry cough, body aches and pains. Reduces fever.
Brand: Sami Pharmaceuticals
Product Category: Tablets
Generic Name: Paracetamol 325mg + Diphenhydramine 25mg + Phenylepherine 5mg
Pack Size: Pack of 30 Tablets
Retail Price: 291.09
How to get it?
Obviously! You can buy online through our website http://fareedpharma.com or call us at +923005080963.
Effective relief from Provas Ez
- Nasal & Sinus Congestion
- Sore Throat
- Muscle Ache
Adults (including adulderly and children above 12 years of age) take 2 tablets with fresh water after every 4 to 6 hours as needed.
Children: Not recommended in children having age under 12 years.
- nausea, dyspepsia or vomiting.
- drowsiness or sleepiness.
- difficulty sleeping.
- so, headache.
- then blurred vision.
- also excitability.
So, Take care while prescribing to the patients who are taking beta blockers and other antihypersensetive drugs.
So, Store in a cool and dry place